# SDR ABXA010087

- Difficulty date: March 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 53,194 hours, 56,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 53,194 hours, 56,830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FIVE INCH CREASE WAS NOTED ON THE FUSELAGE OUTER SKIN, APPROX 24 INCHES AFT AND 24 INCHES BELOW MAIN ENTRY DOOR.  MAINTENANCE REPAIRED AREA IAW DC-9 SRM 53-04 FIG 12B.
